Estimation of the moduli of continuity of one-variable functions in the metric of L in terms of fourier coefficients

Authors

  • S. A. Telyakovskii Мат. ин-т РАН, Москва, Россия

Abstract

This paper is a survey of results concerning the estimation of the moduli of continuity of functions in the metric of L in terms of their Fourier coefficients. Upper bounds, lower bounds, and asymptotic estimates of the moduli of continuity are presented.

Published

25.05.1994

Issue

Section

Research articles

How to Cite

Telyakovskii, S. A. “Estimation of the Moduli of Continuity of One-Variable Functions in the Metric of L in Terms of Fourier Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 5, May 1994, pp. 626–632, https://umj.imath.kiev.ua/index.php/umj/article/view/5723.